Nonstandard Models and Kripke's Proof of the Gödel Theorem. Putnam, H. Notre Dame Journal of Formal Logic, 41(1):53-58, 2000.
Nonstandard Models and Kripke's Proof of the Gödel Theorem. [link]Link  Nonstandard Models and Kripke's Proof of the Gödel Theorem. [link]Paper  bibtex   
@article{journals/ndjfl/Putnam00,
  added-at = {2014-08-04T00:00:00.000+0200},
  author = {Putnam, Hilary},
  biburl = {https://www.bibsonomy.org/bibtex/29e4d1aa1573b8980b7ea1c2fc640f25b/dblp},
  ee = {http://dx.doi.org/10.1305/ndjfl/1027953483},
  interhash = {95de53ac8bf083b80a0c15a5cf30059d},
  intrahash = {9e4d1aa1573b8980b7ea1c2fc640f25b},
  journal = {Notre Dame Journal of Formal Logic},
  keywords = {dblp},
  number = 1,
  pages = {53-58},
  timestamp = {2015-06-17T21:59:36.000+0200},
  title = {Nonstandard Models and Kripke's Proof of the Gödel Theorem.},
  url = {http://dblp.uni-trier.de/db/journals/ndjfl/ndjfl41.html#Putnam00},
  volume = 41,
  year = 2000
}
Downloads: 0